Table of Contents
Journal of Difference Equations
Volume 2015 (2015), Article ID 545364, 9 pages
http://dx.doi.org/10.1155/2015/545364
Research Article

A Note on a Modified Cournot-Puu Duopoly

Departamento de Matemática Aplicada y Estadstica, Universidad Politécnica de Cartagena, C/Doctor Fleming, s/n, 30202 Cartagena, Spain

Received 17 August 2014; Revised 10 December 2014; Accepted 10 December 2014

Academic Editor: Abdelalim A. Elsadany

Copyright © 2015 Jose S. Cánovas. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. T. Puu, “Chaos in duopoly pricing,” Chaos, Solitons & Fractals, vol. 1, no. 6, pp. 573–581, 1991. View at Publisher · View at Google Scholar · View at Scopus
  2. F. Tramontana, L. Gardini, and T. Puu, “Global bifurcations in a piecewise-smooth Cournot duopoly game,” Chaos, Solitons and Fractals, vol. 43, pp. 15–24, 2010. View at Publisher · View at Google Scholar · View at Scopus
  3. J. S. Cánovas and D. L. Medina, “Topological entropy of Cournot-Puu duopoly,” Discrete Dynamics in Nature and Society, vol. 2010, Article ID 506940, 12 pages, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. Cánovas, “On Cournot-Puu duopoly,” in Advances in Discrete Dynamics, pp. 219–252, Nova Science Publishers, New York, NY, USA, 2013. View at Google Scholar
  5. R. L. Adler, A. G. Konheim, and M. H. McAndrew, “Topological entropy,” Transactions of the American Mathematical Society, vol. 114, pp. 309–319, 1965. View at Publisher · View at Google Scholar · View at MathSciNet
  6. R. Bowen, “Entropy for group endomorphisms and homogeneous spaces,” Transactions of the American Mathematical Society, vol. 153, pp. 401–414, 1971. View at Publisher · View at Google Scholar · View at MathSciNet
  7. T. Y. Li and J. A. Yorke, “Period three implies chaos,” The American Mathematical Monthly, vol. 82, no. 10, pp. 985–992, 1975. View at Publisher · View at Google Scholar · View at MathSciNet
  8. F. Blanchard, E. Glasner, S. Kolyada, and A. Maass, “On Li-Yorke pairs,” Journal für die Reine und Angewandte Mathematik, vol. 547, pp. 51–68, 2002. View at Google Scholar
  9. L. Block, J. Keesling, S. H. Li, and K. Peterson, “An improved algorithm for computing topological entropy,” Journal of Statistical Physics, vol. 55, no. 5-6, pp. 929–939, 1989. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. L. Alsedà, J. Llibre, and M. Misiurewicz, Combinatorial Dynamics and Entropy in Dimension One, World Scientific, 1993.
  11. R.-A. Dana and L. Montrucchio, “Dynamic complexity in duopoly games,” Journal of Economic Theory, vol. 40, no. 1, pp. 40–56, 1986. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. J. S. Cánovas, “Chaos in duopoly games,” Nonlinear Studies, vol. 7, pp. 97–104, 2000. View at Google Scholar
  13. J. Smítal, “Chaotic functions with zero topological entropy,” Transactions of the American Mathematical Society, vol. 297, no. 1, pp. 269–282, 1986. View at Publisher · View at Google Scholar · View at MathSciNet
  14. J. Milnor, “On the concept of attractor,” Communications in Mathematical Physics, vol. 99, no. 2, pp. 177–195, 1985. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus